# SDR R61A201406260836

- Difficulty date: June 26, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STAB RIB 12 UPPER FLANGE BETWEEN FRONT AND MID SPAR IS CRACKED. MAINTENANCE RT RIB 12 WAS REPAIRED IAW ETD 2014-170-053874.  THIS REPAIR REQUIRES REINSPECT IAW ETD 2014-170-053874 BY USING FOLLOWING TASK 55-10-017-001, INTERNAL DET THRESHOLD OF 20000 F/C IS SUFFICIENT AND IS MET USING INSPECTION REQUIREMENTS: MPG/MRBR, REVISION 9, THRESHOLD COUNTED SINCE NEW. TRANSFERED TO NON MELDMI 410693/2 FOR 6 MONTHS TO ALLOW INCORPORATION TO THE INSPECTION, MAINTANENCE PROGRAM IAW GMM 9.5.4 FCBS 55-10-00-005 WAS EFFECTED.
